# SDR SWIA200414102

- Difficulty date: November 9, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 19,075 hours, 27,966 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Te Flap Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT ON FLAPS.  REPAIRED BROKEN WIRE AT LEFT OUTBOARD FLAP ACTUATOR CONNECTOR.  OPERATIONAL CHECK GOOD.
